MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ANCHOR PEG GLENOID 56MM; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US GLOBAL ANCHOR PEG GLENOID 56MM; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Catalog Number 113644025
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); No Code Available (3191)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary surgery: (b)(6) 2006.Revision surgery was carried out due to glenoid component loosening and pain.The surgeon removed the humeral head and the loose glenoid component and replaced with new implants.Osteolysis medial to the glenoid component was noted, specimens harvested for culture.The surgeon did indicate that the patient is currently being treated for cancer and that the osteolytic reaction medial to the glenoid component may be as a result of this treatment or the disease.No ae reported, no delay in the surgery.Relevant patient pre-existing conditions: treated for lung cancer.
 
Additional Manufacturer Narrative
(b)(4).No device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Correction: h6(device code).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL ANCHOR PEG GLENOID 56MM
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9146964
Report Number1818910-2019-107330
Device Sequence Number3107405
Product Code HSD
UDI-Device Identifier10603295007029
UDI-Public10603295007029
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113644025
Device Lot NumberAK6G71000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer09/29/2019
11/28/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date10/29/2019
12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR